Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have had tongue pierced. Taking antibiotic for lymph nodes under chin. Is it safe to put the tongue ring back?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
hi i got my tongue pierced last week and i went to the doctor and it caused lymph nodes under my chin and my doctor gave me an antibiotic and she suggested me not to put my tongue ring back in but i did will the antibiotics make everything ok
Posted Wed, 10 Oct 2012 in Infections
Answered by Dr. Praveen Rodrigues 13 minutes later
Hi there.
I have had some experience in the field of piercings being a dermatologist.
In addition to the antibiotics, please take a low dose 400mg ibuprofen three times daily after meals (to avoid any gastritis) that will help as an anti-inflammatory.
Yes a combination of the two will probably settle the glandular enlargement (which again is normal in tongue piercings) & hopefully keep the tongue-ring piercing patent! Cheers & wish everything is Ok in 48-72 hrs! Good Luck!
Dr Praveen Rodrigues MD
Dermatologist, Cosemtologist, Venereologist
Bangalore, India.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor